SciELO - Scientific Electronic Library Online

 
vol.19 issue3GAIN OF REGULARITY FOR AN NONLINEAR DISPERSIVE EQUATION KORTEWEG - DE VRIES - BURGERS TYPEDIBARIC ALGEBRAS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.19 no.3 Antofagasta Dec. 2000

http://dx.doi.org/10.4067/S0716-09172000000300002 

Proyecciones
Vol. 19, Nº 3, pp. 227-248, December 2000.
Universidad Católica del Norte
Antofagasta - Chile

 

SUR LE SPECTRE D'UN 
OPÉRATEUR QUASILINÉAIRE 
ELLIPTIQUE "DÉGÉNÉRÉ"

 

A. ANANE, A. BENAZZI and O. CHAKRONE
UNIVERSITÉ MOHAMED I, MAROC  

 

 

Received: March, 2000.
 

A. Anane
and
O. Chakrone
Département de mathématiques
Faculté des sciences
Univesité Mohamed I
Oujda - Maroc
e-mail : anane@sciences.univ-oujda.ac.ma

A. Benazzi
Département génie électrique
École supérieure de technologie
Oujda - Maroc
e-mail : benazzi@est.univ-oujda.ac.ma

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License